# SDR EIAA2011030

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD EXFOLIATION CORROSION BS 520 RBL 53.  REMOVED DAMAGE AREA AND INSTALLED NEW SECTION OF FLOORBEAM PER B747 SRM 51-40-04 FIG 1 AND 51-30-02 PG 8-9.
